MathSciNet Relay Station
MathSciNet bibliographic data
MR1018929 (91e:58210) 58G32 (58F17 60J50 60J65)
Ledrappier, F. Ergodic properties of Brownian motion on covers of compact negatively-curve manifolds. Bol. Soc. Brasil. Mat. 19 (1988), no. 1, 115–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement